Ask a doctor

How to Get Rid of the Discoloration of the Lids from Lattisse?

latisse made it look like i have discoloration around my eyes and now i need to wear concealor.. i was wondering if anyone knew of anythin to help fade them... or if they go away when u stop using lattisse?

Doctor Answers (3)

Will fade

+1
Usually, the only way to get rid of discolouration is to stop using Latisse. They will fade with time once you've stopped.


Toronto Plastic Surgeon
5.0 out of 5 stars 74 reviews

Discoloration of Eyelids from Latisse

+1

Irritation of the skin where Latisse has been applied can sometimes lead to darkening of the skin. This can actually be a good thing if you use eyeliner. This effect is usually temporary and will fade over time, especially if the Latisse is discontinued. Fortunately, side effects from Latisse are quite uncommon. Over two million prescriptions for Latisse have now been filled with no confirmed reports of iris pigmentation issues. Less than 4 percent of people experienced redness, irritation and itching of the upper eyelid which was reversible upon discontinuation.

 

Mitchell Schwartz, MD
South Burlington Dermatologic Surgeon
5.0 out of 5 stars 8 reviews

Discoloration after Latisse

+1

Often, the pigmentary changes do fade over time after discontinuing Latisse.  The first suggestion to stop using Latisse, and seek your eyeMD to monitor you.  Your eyes should also be examined for other potential side effects of Latisse.  This is one of the reasons that Latisse is a prescription medication.

Sandy Feldman, MD
San Diego Ophthalmologist
4.5 out of 5 stars 2 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.